# SDR AALA2018071219008

- Difficulty date: July 10, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 93,975 hours, 15,141 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 12A0246
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

DURING FLIGHT, CABIN AND PRESSURE CONTROL INOPERATIVE,  1 AND 2.  THE OXYGEN MASKS DEPLOYED BUT WERE NOT NEEDED.  FLIGHT DESCENDED TO FL 100 AS A PRECAUTION.   EMERGENCY DECLARED  AND DIVERETED.   THE AIRCRAFT WAS GROUNDED.  REPLACED THE NR 1 AUTO CABIN PRESSURE CONTROLLER IAW MM 21-31-02.
